MAUDE Adverse Event Report: MICROPORT ORTHOPEDICS INC. DYNASTY BF SHELL PRIMARY 52MM GROUP D; HIP COMPONENT

MICROPORT ORTHOPEDICS INC. DYNASTY BF SHELL PRIMARY 52MM GROUP D; HIP COMPONENT
Model Number DBFPGD52
Medical Device Problem Code Loss of Osseointegration (2408)
Health Effect - Clinical Codes Unspecified Infection (1930); Pain (1994)
Type of Reportable Event Serious Injury
Event or Problem Description
Allegedly, cup loosened and causing weight bearing pain.Blood pathology indicated infection.All prosthesis removed (eto was preformed on femoral stem) and antibiotic cement spacer implanted.Photo's of x-ray and removed implants were provided.

Brand Name
DYNASTY BF SHELL PRIMARY 52MM GROUP D
Common Device Name
HIP COMPONENT
Manufacturer (Section D)
MICROPORT ORTHOPEDICS INC.
5677 airline rd.
arlington TN 38002
MDR Report Key11398240
Report Number3010536692-2021-00115
Device Sequence Number19975564
Product Code JDI
UDI-Device IdentifierM684DBFPGD521
UDI-PublicM684DBFPGD521
Combination Product (Y/N)N
Initial Reporter StateNJ
Initial Reporter CountryUS
PMA/510(K) Number
K122382
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Device Explanted Year2021
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source distributor
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 03/02/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberDBFPGD52
Device Catalogue NumberDBFPGD52
Device Lot Number1678573
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Distributor Facility Aware Date02/18/2021
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/18/2021
Initial Report FDA Received Date03/02/2021
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age63 YR